Alert archive / Missouri / Areal Flood Warnings in 2008
Areal Flood Warning 13, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Jun 4, 2008, 10:41 AM CDT for Knox County, Shelby County, Missouri. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 10:41 AM CDT (15:41 UTC)
- Expired
- Jun 4, 2008, 10:45 PM CDT
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Knox County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 184 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 041547
FLWLSX
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CDT WED JUN 4 2008
MOC103-205-050345-
/X.NEW.KLSX.FA.W.0013.080604T1541Z-080605T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1041 AM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR...
KNOX COUNTY IN NORTHEAST MISSOURI
SHELBY COUNTY IN NORTHEAST MISSOURI
* UNTIL 1045 PM CDT WEDNESDAY
* AT 1041 AM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS
HIGHWAYS WERE STILL CLOSED DUE TO HIGH WATER. MOTORISTS SHOULD BE
AWARE OF WATER ON ROADWAYS AS THE WATER DEPTH MAY BE DIFFICULT TO
DETERMINE.
THIS WARNING INCLUDES THE CITIES OF...EDINA...BANNING...SHELBYVILLE
AND SHELBINA.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4029 9198 3995 9196 3995 9185 3992 9185
3970 9185 3969 9186 3966 9228 3995 9229
3995 9232 4030 9236
TIME...MOT...LOC 1541Z 180DEG 0KT 3884 9182
$$
TILLY1 follow-up statement
000
WGUS83 KLSX 042301
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT WED JUN 4 2008
MOC103-205-050345-
/X.CON.KLSX.FA.W.0013.000000T0000Z-080605T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY MO-KNOX MO-
554 PM CDT WED JUN 4 2008
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR KNOX AND
SHELBY COUNTIES...
AT 554 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT SOME ROADS
REMAINED CLOSED OR PARTIALLY CLOSED DUE TO FLOODING FROM THE HEAVY
RAINFALL THAT OCCURRED DURING THE PAST DAY.
ROUTE K WAS CLOSED AROUND A MILE AND A HALF WEST OF
SHELBYVILLE...AND ROUTE N WAS CLOSED BETWEEN KELLERVILLE AND
LENTNER. BOTH THESE ROUTES WERE CLOSED DUE TO FLOODING ON THE NORTH
FORK OF THE SALT RIVER. ROUTE DD WEST OF MAUD WAS ALSO PARTIALLY
CLOSED DUE TO FLOODING FROM OTTER CREEK.
MOTORISTS SHOULD BE AWARE OF WATER ON ROADWAYS DUE TO FLOODING OF
CREEKS...STREAMS...AND SMALL RIVERS. THE WATER DEPTH MAY BE
DIFFICULT TO DETERMINE.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4029 9198 3995 9196 3995 9185 3992 9185
3970 9185 3969 9186 3966 9228 3995 9229
3995 9232 4030 9236
$$
GLASSWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 4, 6:34 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 4, 6:34 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
634 AM CDT WED JUN 4 2008
.DISCUSSION...
/530 AM CDT WED JUN 4 2008/
BUSY SHIFT...SO WILL KEEP DISCUSSION SHORT THIS MORNING. MAIN AREA
OF STORMS HAS EXITED REGION...BUT STILL HAVE SOME STORMS OVER
SOUTHERN MO AND OVER KC AREA THAT WILL AFFECT PORTIONS OF CWA THIS
MORNING. STILL DEBATING ABOUT FFA...EXPIRES AT 12Z. IF ACTIVITY
PERSISTS OVER KC AREA...MAY NEED TO EXTEND FFA THROUGH TODAY FOR
NORTHERN PORTIONS OF CWA.
OTHERWISE...WARM AND HUMID CONDITIONS TO PERSIST WITH WARM FRONT
REMAINING ACROSS FAR NORTHERN SECTIONS OF MO THROUGH TODAY...THEN
LIFT FURTHER NORTH TONIGHT.
SHOULD SEE A BREAK IN THE PRECIPITATION TONIGHT AND THURSDAY
BEFORE COLD FRONT FINALLY APPROACHES AREA THURSDAY NIGHT THROUGH
SATURDAY. NO MAJOR CHANGES MADE.
BYRD
&&
.AVIATION...
/627 AM CDT WED JUN 4 2008/
FOR THE 12Z TAFS...
ADDED A SHORT TEMPO GROUP FOR TSRA AT KUIN 15-17Z AS SCT TSRA
HAVE DEVELOPED OVER W CNTRL MO AND ARE CURRENTLY MOVG ENEWD.
THINK THERE WILL BE SOME REDEVELOPMENT OF TSRA OVER SWRN AND S
CNTRL IL AFTER 17Z WITH JUST A SMALL CHANCE THAT IT WILL AFFECT
KSTL/KSUS. WINDS SHOULD BEGIN TO GUST AT THE TERMINALS LATER THIS
MORNING AND DIMINISH THIS EVENING.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR KNOX-LEWIS-
MARION-MONROE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ADAMS IL-
BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jun 4, 6:23 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 623 AM CDT WED JUN 4 2008 ILZ095>097-MOZ018-019-026-027-034-035-051200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- 623 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN ISOLATED TORNADOES. THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL... AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH 4 PM THIS AFTERNOON. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD. LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING TO AS HIGH AS 35 MPH. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052- 059>065-072>075-084-085-099-051200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU- COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 623 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN ISOLATED TORNADOES. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD. LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING TO AS HIGH AS 35 MPH. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Jun 4, 5:08 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
508 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0743 PM FUNNEL CLOUD 1 S BOWLING GREEN 39.32N 91.20W
06/03/2008 PIKE MO LAW ENFORCEMENT
STATE TROOPER REPORTS FUNNEL CLOUD SOUTH OF BOWLING
GREEN ON HIGHWAY 61
0748 PM FUNNEL CLOUD 2 W EMDEN 39.80N 91.90W
06/03/2008 SHELBY MO TRAINED SPOTTER
0759 PM TORNADO PLEASANT HILL 39.44N 90.87W
06/03/2008 PIKE IL LAW ENFORCEMENT
THROUGH SHERIFF OFFICE...TORNADO ON GROUND NEAR
PLEASANT HILL
0800 PM HAIL 5 W SHELBYVILLE 39.81N 92.13W
06/03/2008 M0.75 INCH SHELBY MO COUNTY OFFICIAL
SHELBY COUNTY
0801 PM TORNADO FARMERSVILLE 39.44N 89.65W
06/03/2008 MONTGOMERY IL LAW ENFORCEMENT
POSSIBLE TORNADO NEAR FARMERSVILLE
0805 PM FUNNEL CLOUD PLEASANT HILL 39.44N 90.87W
06/03/2008 PIKE IL FIRE DEPT/RESCUE
FIRE DEPT REPORTS SEEING 2 FUNNEL CLOUDS FROM 750 TO
800 PM. NO CONFIRMED TORNADOES YET.
0807 PM FUNNEL CLOUD SHELBINA 39.69N 92.04W
06/03/2008 SHELBY MO COUNTY OFFICIAL
PUBLIC REPORT OF FUNNEL CLOUD OR TORNADO IN SHELBINA
0808 PM FUNNEL CLOUD FARMERSVILLE 39.44N 89.65W
06/03/2008 MONTGOMERY IL AMATEUR RADIO
FIRE DEPT REPORTS SEEING FUNNEL CLOUDS AROUND 750 PM.
NO TORNADOES.
0810 PM HAIL HILLVIEW 39.45N 90.54W
06/03/2008 E0.75 INCH GREENE IL TRAINED SPOTTER
0811 PM FUNNEL CLOUD CLARENCE 39.74N 92.26W
06/03/2008 SHELBY MO LAW ENFORCEMENT
SHERIFF OFFICE REPORTS SPOTTER SEES A FUNNEL CLOUD.
STORM MOVING NE
0815 PM TORNADO ELDRED 39.29N 90.55W
06/03/2008 GREENE IL PUBLIC
PUBLIC REPORTS TORNADO ON GROUND.
0817 PM FUNNEL CLOUD 1 SE KNOX CITY 40.13N 92.00W
06/03/2008 KNOX MO TRAINED SPOTTER
WELL DEFINED WALL CLOUD WITH ROTATION AND FUNNEL CLOUD
0817 PM FUNNEL CLOUD 1 E EDINA 40.17N 92.15W
06/03/2008 KNOX MO TRAINED SPOTTER
ROTATION SEEN IN CLOUDS JUST EAST OF EDINA
0831 PM WALL CLOUD 1 W WHITE HALL 39.44N 90.42W
06/03/2008 GREENE IL TRAINED SPOTTER
WALL CLOUD TO THE SOUTH OF LOCATION.
0845 PM FUNNEL CLOUD 2 E CLARENCE 39.74N 92.22W
06/03/2008 SHELBY MO PUBLIC
0846 PM WALL CLOUD 8 N TROY 39.09N 90.98W
06/03/2008 LINCOLN MO AMATEUR RADIO
COUNTY HIGHWAY F AND US 61...WALL CLOUD WITH ROTATION
0847 PM FUNNEL CLOUD 3 S SHELBINA 39.65N 92.04W
06/03/2008 MONROE MO TRAINED SPOTTER
WALL CLOUD WITH BRIEF FUNNEL CLOUD LOOKING NW ALONG
HIGHWAY 36
0848 PM TORNADO WHITESIDE 39.18N 91.02W
06/03/2008 LINCOLN MO LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF IN WHITESIDE
0848 PM TORNADO WHITESIDE 39.18N 91.02W
06/03/2008 LINCOLN MO LAW ENFORCEMENT
0907 PM FLASH FLOOD CLARENCE 39.74N 92.26W
06/03/2008 SHELBY MO COUNTY OFFICIAL
HIGHWAY 151 NORTH OF CLARENCE IS CLOSED DUE TO
FLOODING...HIGHWAY N NORTH OF LENTNER IS CLOSED DUE TO
FLOODING.
0908 PM FUNNEL CLOUD 2 S LEONARD 39.87N 92.18W
06/03/2008 SHELBY MO FIRE DEPT/RESCUE
0917 PM TSTM WND GST SHELBYVILLE 39.81N 92.04W
06/03/2008 E50 MPH SHELBY MO TRAINED SPOTTER
VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
50 MPH REPORTED IN SHELBYVILLE.
0917 PM HAIL SHELBYVILLE 39.81N 92.04W
06/03/2008 E0.25 INCH SHELBY MO TRAINED SPOTTER
VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
50 MPH REPORTED IN SHELBYVILLE.
0930 PM TORNADO 2 E MICHAEL 39.24N 90.58W
06/03/2008 GREENE IL LAW ENFORCEMENT
SPOTTED BY DEPUTY
0949 PM FUNNEL CLOUD 5 S CARROLLTON 39.23N 90.41W
06/03/2008 GREENE IL TRAINED SPOTTER
HEADING EAST 25 TO 30 MPH...SPOTTED ON US HIGHWAY 67
1003 PM WALL CLOUD 1 S ROCKBRIDGE 39.26N 90.21W
06/03/2008 GREENE IL TRAINED SPOTTER
1010 PM FLASH FLOOD SHELBYVILLE 39.81N 92.04W
06/03/2008 SHELBY MO FIRE DEPT/RESCUE
WATER OVER HIGHWAYS K AND 15 NEAR SHELBYVILLE
1033 PM FUNNEL CLOUD 5 ESE CHESTERFIELD 39.23N 89.98W
06/03/2008 MACOUPIN IL TRAINED SPOTTER
ON ROAD BETWEEN CHESTERFIELD AND MACOUPIN STATION. SEES
FUNNEL CLOUD OFF TO HIS NORTHWEST.
1133 PM FUNNEL CLOUD 2 SE FRANKFORD 39.47N 91.29W
06/03/2008 PIKE MO COUNTY OFFICIAL
SPOTTER CALLED IN FUNNEL CLOUD REPORT...OBSERVED
SOUTHEAST OF FRANKFORD HEADING TOWARD LOUISIANA.
0116 AM TSTM WND GST CALIFORNIA 38.63N 92.57W
06/04/2008 E60 MPH MONITEAU MO LAW ENFORCEMENT
0329 AM TSTM WND GST FREEBURG 38.43N 89.91W
06/04/2008 M59 MPH ST. CLAIR IL AMATEUR RADIO
0330 AM TSTM WND DMG NEW ATHENS 38.32N 89.88W
06/04/2008 ST. CLAIR IL AMATEUR RADIO
3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO
MARISSA....APPROX TIME 330 TO 340 AM
0331 AM TSTM WND DMG 5 SE RED BUD 38.16N 89.93W
06/04/2008 RANDOLPH IL CO-OP OBSERVER
INTENSE WINDS...HOUSE SHAKING
0335 AM TSTM WND DMG EVANSVILLE 38.09N 89.93W
06/04/2008 RANDOLPH IL TRAINED SPOTTER
10 INCH DIAMETER TREE SNAPPED OFF AT THE GROUND...TIME
ESTIMATED
0348 AM TSTM WND GST LIVELY GROVE 38.30N 89.62W
06/04/2008 E50 MPH WASHINGTON IL AMATEUR RADIO
0349 AM TSTM WND GST AVISTON 38.61N 89.61W
06/04/2008 E50 MPH CLINTON IL TRAINED SPOTTER
&&
EVENT NUMBER 00335 00336 00337 00339 00338 00340 00341 00342 00348
00374 00344 00345 00346 00347 00351 00349 00352 00350 00353 00354
00357 00355 00356 00358 00359 00360 00361 00362 00363 00364 00365
00371 00373 00367 00368 00369
TRUETTLocal storm report, Jun 4, 7:35 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 6 W SHELBYVILLE 39.81N 92.14W
06/04/2008 M2.90 INCH SHELBY MO TRAINED SPOTTER
SINCE 6 PM LAST NIGHT
&&
EVENT NUMBER 00375
BRITTLocal storm report, Jun 4, 7:38 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD SHELBYVILLE 39.81N 92.04W
06/04/2008 SHELBY MO LAW ENFORCEMENT
HIGHWAYS N...K AND W REMAIN CLOSED IN SHEBLY COUNTY.
&&
EVENT NUMBER 00376
BRITTLocal storm report, Jun 4, 8:30 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 5 SE RED BUD 38.16N 89.93W
06/04/2008 RANDOLPH IL CO-OP OBSERVER
POLE BARN WAS SHIFTED OFF ITS FOUNDATION...TWO OVERHEAD
DOORS CAVED IN AND PART OF THE ROOF PEELED OFF.
ALSO...HOME SUFFERED MINOR DAMGE TO GUTTERS AND PORCH.
&&
EVENT NUMBER 00377
MILLERLocal storm report, Jun 4, 9:56 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0344 AM TSTM WND GST AVISTON 38.61N 89.61W
06/04/2008 M64 MPH CLINTON IL LAW ENFORCEMENT
GUST WAS RECORDED FROM THE SW
&&
EVENT NUMBER 00378
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:28 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 47 min |
| Jun 3, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 35 min |
| Jun 3, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 44 min |
| Jun 3, 8:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Jun 3, 8:33 PM CDT | River Flood Warning | LSX | Lincoln | 62 hr |
| Jun 3, 8:35 PM CDT | Flash Flood Warning | LSX | Pike | 4 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 32 min |
| Jun 3, 9:01 PM CDT | Flash Flood Warning | LSX | Shelby | 6 hr |
| Jun 3, 9:53 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 36 days |
| Jun 3, 10:06 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Jun 3, 10:46 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jun 3, 11:10 PM CDT | Tornado Warning | LSX | Pike | 50 min |
| Jun 4, 1:19 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau | 4 hr |
| Jun 4, 1:21 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 26 min |
| Jun 4, 2:50 AM CDT | Areal Flood Warning | LSX | Knox, Marion, Shelby | 8 hr |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 50 min |
| Jun 4, 8:12 AM CDT | River Flood Warning | LSX | Marion | 27 hr |
Nearby
Areal Flood Warnings in Missouri, 2008Every areal flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.